HAVE have had insomnia my entire life 2 years ago I started getting anxiety I've been taking Ativan only when I'm really having a bad day where I can't even do the dishes I can't even bring my garbage out they're terrible I was seeing a doctor and she prescribed seroquel and I was having night terrors I said people in my bedroom and she would not take me off of it so I weaned myself off of the medication I was only on it for a few weeks but for a doctor not to help you with that problem and still let you take it when you are crying in her office shame on her I take vistaril right now 50 milligrams and 100 milligram capsules it's her sleep and anxiety it works and it doesn't work I recently am going to be seeing a different doctor as she I will not be seeing any longer she did nothing to help me and she did not care I also have Lexipro 20 milligrams a day and I have stop taking that because I'm still depressed I still cry and I still have anxiety I'm 63 years old I just got divorced and I'm living alone bless all you people
You certainly have reasons for being depressed and anxious. Aside from medication, you might benefit from talk therapy. You have circumstances in your life that require grieving and a therapist can help that process. Stopping the Lexapro at this particular time may not have been the best solution. Don't know how long you were taking it, but maybe the new doctor can help you sort out the best avenue to take.
myperfect; Yes as Laurie has said on top of seeing a new doctor very good choice, you have more than enough reason to feel depressed. and stressed out I also question the Lexapro going off of it might have been a mistake at this time depending on how long you were on it.The Hydroxyzine is a good one to help you sleep but still think you need a new or another antidepressant to help you and a good talk therapist could do you a lot of good.With all, you have to go on I hope you do get into the new doctor soon. I know it helps sometimes to write things down so when you can see this new doctor you can explain what is going on with you each day.You have more than enough on your plate right now to work through. So see how your new doctor well helps sort this out. It well get better. Chuck1957
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2009 • 6 answers
Posted 28 Jun 2010 • 5 answers
Posted 10 Mar 2012 • 16 answers
Posted 22 Feb 2015 • 2 answers
Posted 27 Apr 2015 • 1 answer